# SDR REXA2016021400214

- Difficulty date: February 14, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N8977A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7977
- Aircraft time: 23,544 hours, 20,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM ATTACHMENT TO FS 621.00 REAR PRESS BULKHEAD, LBL 27, HAS MINOR CORROSION AT BOTH REAR MOST FLOORBOARD ATTACHMENT HOLES.  CONTINUATION CARD 8797711 OP 162 & 183.  R & R FS 621, LBL 27 FITTING IAW SRM 51-40-11, 51-42-06, 51-42-21 & AMM 20-21-00-910-801.  REF JC 8797711 OP 125 STEPS 1 - 6, JC 8797711 OP 162 STEPS 7 - 12 & JC 8797711 OP 183 STEP 13 FOR WORK PERFORMED.
